# SDR 06FDEA03179

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24431
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FLAP ASSY O/B SEGMENT LWR SURFACE FOUND MULTIPLE DENTS.  LT WING I/B FLAP ASSY O/B SEGMENT LOWER SURFACE MULTIPLE DENTS REPAIRED AS PER SRM   57-10-00   FIG.2 VOL. I. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
